What is the probable cause?

Fever with cough and cold for 3 days. Paracetamol and pantoprazole taken. After 2 days, these swellings appeared over scalp and face. What is the probable diagnosis?

3 Likes

LikeAnswersShare
Fever , cough and rash may be drug reaction but same symptoms present in COBID-19, so please ask for CBC ESR Blood SUGAR CRP LFT
Urticarial rashes may drug induced Paracetamol known to cause Rx treat fever with nimusilide Add anti allergics
Thanx dr Chaitanya Upadhyay
0

View 1 other reply

Drug induced urticaria Adv T.Teczine 10mg Adv routine blood investigations along with COVID-19 test
May be drug Reaction Check for Cbc MP widal CxR for covid also
Drug rash
??Urticarial rashes Swelling due to cold and cough Adv. Treat with antihistamine cough syrup Tab. Azithromycin Tab. Levocetrizine Tab. Nimsulide
unilateral rashes may be drug indused
Drug induced urticaria
Drugs reaction
Thank you doctor
0